# SDR PCSA2013082201

- Difficulty date: August 15, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 76,283 hours, 44,021 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 85054199
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUT OF 11,000 FT, PRESSURIZATION IN AUTO MODE FAILED. RAN CHECK LISTS, CALLED COMPANY, STARTED GETTING CONTROL IN MANUAL MODE.  MX REPLACED THE PRESSURIZATION CONTROLLER AND THE SYS CHECKED NORMAL IAW THE AMM.
